EconPapers    
Economics at your fingertips  
 

Generalizations of 𝒩‐Subalgebras in BCK/BCI‐Algebras Based on Point 𝒩‐Structures

Young Bae Jun, Kyoung Ja Lee and Min Su Kang

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: The aim of this article is to obtain more general forms than the papers of (Jun et al. (2010); Jun et al. (in press)). The notions of 𝒩‐subalgebras of types (∈, qk), (∈, ∈∨qk), and (q, ∈∨qk) are introduced, and the concepts of qk‐support and ∈∨qk‐support are also introduced. Several related properties are investigated. Characterizations of 𝒩‐subalgebra of type (∈, ∈∨qk) are discussed, and conditions for an 𝒩‐subalgebra of type (∈, ∈∨qk) to be an 𝒩‐subalgebra of type (∈, ∈) are considered.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/938910

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:938910

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:938910